Large free set
Colloquium Mathematicum, Tome 63 (1992) no. 1, pp. 107-109
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_63_1_107_109,
author = {Kandasamy Muthuvel},
title = {Large free set},
journal = {Colloquium Mathematicum},
pages = {107--109},
year = {1992},
volume = {63},
number = {1},
doi = {10.4064/cm-63-1-107-109},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-63-1-107-109/}
}
Kandasamy Muthuvel. Large free set. Colloquium Mathematicum, Tome 63 (1992) no. 1, pp. 107-109. doi: 10.4064/cm-63-1-107-109
Cité par Sources :